# SDR REXA2022011900011

- Difficulty date: January 7, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Part number: 4930010
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SIDE STAY IS CORRODED AT HINGE JOINT AND ALONG LWR AFT EDGE OF UPPER BEAM. - REMOVED APEX BOLT AND STOP COMMON TO OLD SIDE STAY IAW CMM GOODRICH 32-11-12 REMOVED AND REPLACED R/H MLG SIDE STAY IAW CRJ 700 AMM 32-11-12-000/400-801-A01 BLEED LEAK AND OPS ARE GOOD AT THIS TIME.
